Chapman, S. J. (1995) Stability of travelling waves in models of superconductivity. IMA Journal of Applied Mathematics, 54 (2). pp. 159-169. ISSN 1464-3634
Official URL: http://imamat.oxfordjournals.org/cgi/reprint/54/2/...
The linear stability of two travelling waves describing phase changes in superconducting materials is examined. The first describes the change of phase between normally conducting and superconducting states in a type I superconductor, while the second describes the transition from the superconducting state to the mixed state in a type II superconductor.
|Subjects:||O - Z > Partial differential equations|
O - Z > Optics, electromagnetic theory
|Research Groups:||Oxford Centre for Industrial and Applied Mathematics|
|Deposited By:||Jon Chapman|
|Deposited On:||18 May 2007|
|Last Modified:||29 May 2015 18:25|
Repository Staff Only: item control page